Medications for anxiety cause me to have mood severe swings (Klonapin, Xanax, Valium) medications for ADHD that work, cause anxiety. I have been on Adderall, Ritilin, and Vyvance, which worked great for adhd but increased anxiety. Have been on Welbutrin and Strattera and they did not really help that much for ADHD, and I stayed sleepy all the time. I would love to get a job, but the idea of having to deal with people in public on a daily basis scares the hell out of me. Sometimes I think I am just burnt out with trying and dropping the ball when I get overwhelmed.I even start having panic issues thinking about going to see a doctor about all of this because I hate talking to strangers or being around people I don't know. I am at a loss. I have recently been diagnosed with PTSD, which is blamed for the anxiety problems.
I have adhd and anxiety problems, but got discouraged and am currently unmedicated, any suggestion?
- 18 Mar 2016 by Complicated mwf
- 19 Mar 2016
- adderall, klonopin, ritalin, valium, vyvanse, xanax, anxiety, attention-deficit hyperactivity disorder (adhd), generalized anxiety disorder, medication
From the little I know I would suggest dealing with your ptsd first. I too am diagnosed with ptsd and spent much of my life refusing to talk to anyone about my issues, eventually ending up isolated and without anyone to help me. PTSD is a powerful thing and could be the reason for your behaviors while taking certain medications. There are numerous therapists and counselors who specialize in PTSD, and to get over your fear bring a best friend with you to sit in on the first session or more. The idea is to be as comfortable as possible so you can speak openly. Once you have the upper hand on your PTSD then you may want to consider taking psychotropic drugs.
Complicated; Yes you have a bit on your plate; How did you feel when you were on your medications? There are a lot of choices you just have to be open with your doctor and it's great what you are already doing on your own. But sounds like you need someone to talk to and also like you said, at least, have something for the anxiety when it gets too bad to . start there Just let the doc .know how you feel about having to take all of these medications. But if there doing good there is no reason you should feel bad at all about having to take them. As my doctor has told me many times until it finally sunk in look at it as if it was your blood pressure or diabetes pills you would not think twice about taking them. There are a lot of us out there and there is no reason to suffer these days. Chuck1957 talk with your doctor and have a nice weekend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2013 • 1 answer
Posted 6 May 2013 • 2 answers
Posted 10 Feb 2015 • 2 answers
I just switched from Adderall XR 30 mg to Vyvanse 30 mg, what changes can I expect to feel? I am on?
Posted 23 Mar 2015 • 1 answer
Posted 11 days ago • 0 answers